Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 510798, 7 pages
http://dx.doi.org/10.1155/2015/510798
Research Article

Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Applied Mathematics, Shri Shankaracharya Group of Institutions, Junwani, Bhilai 490020, India
3Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 8 July 2014; Revised 15 September 2014; Accepted 17 September 2014

Academic Editor: Wei-Shih Du

Copyright © 2015 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. R. Sahu, “Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 46, no. 4, pp. 653–666, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Bruck, T. Kuczumow, and S. Reich, “Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform opial property,” Colloquium Mathematicum, vol. 65, no. 2, pp. 169–179, 1993. View at Google Scholar · View at MathSciNet
  4. W. A. Kirk, “Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type,” Israel Journal of Mathematics, vol. 17, pp. 339–346, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. Kaczor, T. Kuczumow, and S. Reich, “A mean ergodic theorem for mappings which are asymptotically nonexpansive in the intermediate sense,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2731–2742, 2001. View at Publisher · View at Google Scholar · View at Scopus
  6. H.-K. Xu, “Existence and convergence for fixed points of mappings of asymptotically nonexpansive type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1139–1146, 1991. View at Publisher · View at Google Scholar · View at Scopus
  7. U. Kohlenbach, “Some logical metatheorems with applications in functional analysis,” Transactions of the American Mathematical Society, vol. 357, no. 1, pp. 89–128, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry and Nonexpansive Mappings, vol. 83 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  10. W. A. Kirk, “Krasnosel'sk's iteration process in hyperbolic space,” Numerical Functional Analysis and Optimization, vol. 4, no. 4, pp. 371–381, 1981/82. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Reich and I. Shafrir, “Nonexpansive iterations in hyperbolic spaces,” Nonlinear Analysis, vol. 15, no. 6, pp. 537–558, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. W. A. Takahashi, “A convexity in metric space and nonexpansive mappings. I,” Kodai Mathematical Seminar Reports, vol. 22, no. 2, pp. 142–149, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. Goebel and W. A. Kirk, “Iteration processes for nonexpansive mappings,” in Topological Methods in Nonlinear Functional Analysis (Toronto, 1982), S. P. Singh, S. Thomeier, and B. Watson, Eds., vol. 21 of Contemporary Mathematics, pp. 115–123, American Mathematical Society, Providence, RI, USA, 1983. View at Google Scholar
  14. S. Itoh, “Some fixed-point theorems in metric spaces,” Fundamenta Mathematicae, vol. 102, no. 2, pp. 109–117, 1979. View at Google Scholar · View at MathSciNet
  15. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. C. Lim, “Remarks on some fixed point theorems,” Proceedings of the American Mathematical Society, vol. 60, pp. 179–182, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. A. Kirk and B. Panyanak, “A concept of convergence in geodesic spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 12, pp. 3689–3696, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Abbas, Z. Kadelburg, and D. R. Sahu, “Fixed point theorems for Lipschitzian type mappings in CAT(0) spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1418–1427, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Abbas, B. S. Thakur, and D. Thakur, “Fixed points of asymptotically nonexpansive mappings in the intermediate sense in CAT(0) space,” Communications of the Korean Mathematical Society, vol. 28, no. 1, pp. 107–121, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Fukhar-ud-din and M. A. A. Khan, “Convergence analysis of a general iteration schema of nonlinear mappings in hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2013, article 238, 2013. View at Publisher · View at Google Scholar
  21. H. Fukhar-Ud-Din and A. Kalsoom, “Fixed point approximation of asymptotically nonexpansive mappings in hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2014, article 64, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. A. R. Khan, H. Fukhar-ud-din, and M. A. A. Khan, “An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2012, article 54, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. R. Khan, H. Fukhar-ud-din, A. Kalsoom, and B. S. Lee, “Convergence of a general algorithm of asymptotically nonexpansive maps in uniformly convex hyperbolic spaces,” Applied Mathematics and Computation, vol. 238, pp. 547–556, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. L. Wan, “Δ-convergence for mixed-type total asymptotically nonexpansive mappings in hyperbolic spaces,” Journal of Inequalities and Applications, vol. 2013, no. 553, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. L.-C. Zhao, S.-S. Chang, and J. K. Kim, “Mixed type iteration for total asymptotically nonexpansive mappings in hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2013, article 353, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. Xin and Y. Cui, “Existence and convergence of fixed points for mappings of asymptotically nonexpansive type in uniformly convex W-hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2011, article 39, 12 pages, 2011. View at Publisher · View at Google Scholar
  27. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Google Scholar · View at MathSciNet
  28. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitizian-Type Mappings with Applications, vol. 6 of Topological Fixed Point Theory and Its Applications, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar
  29. L. Leustean, “Nonexpansive iteration in uniformly convex W-hyperbolic spaces,” in Nonlinear Analysis and Optimization I: Nonlinear Analysis, A. Leizarowitz, B. S. Mordukhovich, I. Shafrir, and A. Zaslavski, Eds., vol. 513, pp. 193–210, American Mathematical Society, Providence, RI, USA, 2010. View at Google Scholar
  30. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. H. F. Senter and J. Dotson, “Approximating fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 44, pp. 375–380, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet